# SDR FDEA201004191230

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: ARC0503501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP; OTBD HINGE LOCATION NR 3 OTBD LUG FACE OUTER SURFACE IS   CORRODED.  REPAIRED NR3 LOCATION LUG FACE IAW CMM 57-44-09.
